MathSciNet Relay Station
MathSciNet bibliographic data
MR2108474 65D18 (52B55)
Jiao, Xiangmin; Heath, Michael T. Overlaying surface meshes. II. Topology preservation and feature matching. Internat. J. Comput. Geom. Appl. 14 (2004), no. 6, 403–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement